# SDR EPUA20120813002

- Difficulty date: September 13, 2011
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support
- Part number: LW18302
- Condition: Broken
- Location: Turbocharger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE INSPECTION,  THE LT BOTTOM TUBE OF THE TURBOCHARGER SUPPORT WAS FOUND BROKEN NEAR ITS ATTACHMENT TO THE ENGINE.
